# SDR ASOA201101206

- Difficulty date: June 22, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N973EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7575
- Aircraft time: 20,565 hours, 18,477 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 INBD AND OTBD FLOORBEAM ANGLE CRACKED AT LBL 9 AND RBL 9. REMOVED IAW SRM 51-42-06 AND 51-42-21.  INSTALLED IAW SRM 51-42-21.
